Journal of Graph Theory

Cover image for Journal of Graph Theory

November 2007

Volume 56, Issue 3

Pages 159–248

    1. Independence number and clique minors (pages 219–226)

      Ken-ichi Kawarabayashi and Zi-Xia Song

      Version of Record online: 6 SEP 2007 | DOI: 10.1002/jgt.20268

    2. Compatible circuit decompositions of 4-regular graphs (pages 227–240)

      Herbert Fleischner, François Genest and Bill Jackson

      Version of Record online: 6 SEP 2007 | DOI: 10.1002/jgt.20262

SEARCH

SEARCH BY CITATION